Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Groupoids associated with endomorphisms


Author: Valentin Deaconu
Journal: Trans. Amer. Math. Soc. 347 (1995), 1779-1786
MSC: Primary 46L55; Secondary 19K99, 20L15, 46L80, 54H20, 57N10
MathSciNet review: 1233967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To a compact Hausdorff space which covers itself, we associate an $ r$-discrete locally compact Hausdorff groupoid. Its $ {{\mathbf{C}}^ * }$-algebra carries an action of the circle allowing it to be regarded as a crossed product by an endomorphism and as a generalization of the Cuntz algebra $ {O_p}$. We consider examples related to coverings of the circle and of a Heisenberg $ 3$-manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L55, 19K99, 20L15, 46L80, 54H20, 57N10

Retrieve articles in all journals with MSC: 46L55, 19K99, 20L15, 46L80, 54H20, 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1233967-5
PII: S 0002-9947(1995)1233967-5
Article copyright: © Copyright 1995 American Mathematical Society